

Kongres Nowej Mobilności New Mobility Congress

25-27/09/2024

EXPO Łódź, Poland

Program

Poland Drives e-Mobility Urban New Mobility Summit eHDV Forum Battery Day powered by EBA250 New Mobility Industry Forum Hydrogen Technologies Forum





Wednesday 25/09/2024

TOPIC PATHS

Level +2

✓ Poland Drives e-Mobility Battery Day - EBA250

✓ Urban New Mobility Summit ✓ eHDV Forum New Mobility Industry Forum
Hydrogen Technologies Forum

PSNM Stage EXPO Hall

KNM Innovative **Mobility Stage EXPO** Pavilion

F5A Stage EXPO Hall

New Mobility Stage

AC Workshop Room Level +2

DC Workshop Room

Level +2

9:00-11:00

Registration

11:00 - 11:45

New Mobility. **Beyound Sustainable** KNM 2024 Opening

11:45 - 12:00

Special Guest

12:00 - 13:15

Poland Drives e-Mobility

Harnessing the potential of Presidencies

TBC

TBC

TBC

TBC

TBC

13:15 - 14:30 Break (75 min)

14:30 - 15:45

eHDV Forum. Drive to Zero

A symbollic start to the real work on electrifying heavy transport

14:30 - 15:45

New Mobility Industry Forum. CEE as an EU powerhub

Catching up or leading? Defining the role of the CEE

Technical Break

TBC

14:55 - 15:45

Urban New Mobility Summit 2024

Mayors and city leaders on the quest to green cities of the

14:30 - 14:50

EV Charging as a Foundation For **Deployment of New** Mobility

AFIR, EPBD, we talked – now we manage a robust growth

Technical Break

TBC

TBC

Technical Break

TBC

Technical Break 14:55 - 15:45

Market Intelligence Is Your Superpower. **Get Access**

Polish EV Outlook -Power BI Premiere

14:30 - 15:45

Connecting the Baltic Will an HRS network around the BSR be possible within AFIR provisions?

15:45 - 16:15 Break (30 min)

NextGen E-Motion: **Europe's Industrial** E-mobility rEVolution TBC

16:30 - 17:30

16:15 - 16:30

Carbon Credits and Intelligent Support Mechanisms

What are the policies that will really spearhead the uptake of vehicles and development of new mobility?

Recycling at Full Readiness or Early Preparation?

The regulations are in and production waste are available - but is the industry ready?

TBC

Technical Break 16:40 - 17:30

Polish Cycling Strategy

16:15 - 17:30

Media Workshop -**New Mobility** Awareness 1

16:15 - 17:30**EVerywoman**

20:00 - 23:00

Gala Dinner & Awards Ceremony

E-Mobility Leader Awards 2024



Thursday 26/09/2024

TOPIC PATHS

Level +2

✓ Poland Drives e-Mobility Battery Day - EBA250

Urban New Mobility Summit

eHDV Forum New Mobility Industry Forum
Hydrogen Technologies Forum

PSNM Stage EXPO Hall

KNM Innovative **Mobility Stage**

EXPO Pavilion

F5A Stage

EXPO Hall

TBC

New Mobility Stage

AC Workshop Room

DC Workshop Room

Level +2

10:00 - 11:15

Level +2

8:30 - 10:00Registration

MOU signing

European Battery Day. **Developing the** Foundation of Global **EU Competitiveness**

TBC

Technical Break

Technical Break

10:50-11:15

New Mobility Card: World Premiere

TBC TBC **PSNM ESG** Committee

11:15 - 11:45 Break (30 min)

New Mobility

Technologies as a Driver for Energy Transition

Li-ion cells and fuel cells at the core of driving new mobility, storage and the energy transition in Poland but how can we finance this process?

Technical Break

12:10 - 13:00

Partnerships

CPO's Bringing

Synergy into Business

TBC

TBC

TBC

TBC

11:45 - 13:00 PSNM Local Government

Committee

14:15 - 15:30

Machinery

Non-Road Mobile

Technical Break

Competence and **Engineering as Pillar** for Battery Manufacturing

13:00 - 14:15 Break (75 min)

TBC

Technical Break

14:40 - 15:30

CEE Smart Cities Index

How CEE Cities innovate and drive change

14:15 - 15:30

Fuel Cells in the Retreat?

When will the fuel of the future become the fuel of the present? How can hydrogen innovate new mobility?

14:15 - 14:50

New Mobility as the Cornerstone of a Long-term Industrial Policy

Generating economic and industrial growth through sustainable transport

Technical Break

TBC

Shifting Car Imports to Used EV's

Policy Workshop

14:15 - 15:30

14:15 - 15:30

PSNM New Urban Mobility Committee

15:30 - 16:00 Break (30 min)

16:00 - 17:15

The Various Ways of **Deploying New** Mobility

Ambassador Panel

16:00 - 17:15

Verified Solutions for the Electrification of **Heavy Duty Transport**

Viable projects - tested, verified and to be replicated 16:00 - 17:15

Bidirectional and **Smart Charging**

Smart charging, V2G and smart charging for eHDV's

TBC

16:00 - 17:15

New Mobility

Influencer Program

16:00 - 17:15

Media Workshop -**New Mobility** Awareness 2

20:00 - 23:00

After Party KNM

e-Mobility Media Awards 2024



Friday 27/09/2024

New Mobility EXPO Open Day (EXPO Pavilion)

✓ Poland Drives e-Mobility ✓ Urban New Mobility Summit ✓ eHDV Forum Battery Day – EBA250

✓ New Mobility Industry Forum
✓ Hydrogen Technologies Forum

PSNM Stage EXPO Hall	KNM Innovative Mobility Stage EXPO Pavilion	F5A Stage EXPO Hall	New Mobility Stage	AC Workshop Room Level +2	DC Workshop Room Level +2
8:30 – 10:00 Regist	ration				
10:00 – 11:15	10:00 — 11:15	10:00 – 11:15	10:00 – 11:15	10:00 – 11:15	10:00 - 11:15
New Mobility Engineering and Technology Symposium 2024 Opening	New Mobility EXPO Open Day (EXPO Pavilon) TBC	TBC	TBC	PSNM Battery Committee	PSNM Logistics and Transport Committee
	(30 min)				
New Mobility Engineering and Technology Symposium 2024 TBC	New Mobility EXPO Open Day (EXPO Pavilon)	11:45 – 13:00 New Mobility Engineering and Technology Symposium 2024 TBC	11:45 – 13:00 New Mobility Engineering and Technology Symposium 2024 TBC	11:45 – 13:00 PSNM Public Infrastructure Operators Committee	11:45 – 13:00 PSNM Automotive & Financial Institutions Committees
13:00 – 13:30 Break	(30 min)				
13:30 – 14:45	13:30 – 14:45	13:30 – 14:45	13:30 – 14:45	13:30 – 14:45	13:30 – 14:45
New Mobility Engineering and Technology Symposium 2024 TBC	New Mobility EXPO Open Day (EXPO Pavilon) TBC	New Mobility Engineering and Technology Symposium 2024 TBC	New Mobility Engineering and Technology Symposium 2024 TBC	PSNM Producers and Installers of Charging Stations Committee	PSNM Hydrogen Technologies Committee

Saturday 28/09/2024

EV Klub Polska Summit – Moto Arena Łódź

 $14\text{:}45-15\text{:}00 \quad \text{Closing Ceremony}$



Kongres Nowej Mobilności New Mobility Congress

25-27/09/2024

EXPO Łódź, Poland





newmobilitycongress.pl